# SDR SWAA2019031230543

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SUPPORT STRAP CORRODED AROUND NUT PLATE AT BS 727D+6.  R&R STRAP PER SRM.
